On the existence of weak solutions to stochastic differential equations with degenerate diffusion
Norbert Christopeit
Stochastic Processes and their Applications, 1984, vol. 17, issue 1, 137-146
Abstract:
For a certain class of stochastic differential equations with nonlinear drift and degenerate diffusion term existence of a weak solution is shown.
Keywords: stochastic; differential; equations; Ito; processes; weak; solutions; weak; convergence (search for similar items in EconPapers)
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(84)90316-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:17:y:1984:i:1:p:137-146
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().